E-Prints Complutense

On Hilbert's 17th Problem for global analytic functions indimension 3.

Impacto

Descargas

Último año

Fernando Galván, José Francisco (2008) On Hilbert's 17th Problem for global analytic functions indimension 3. Commentarii Mathematici Helvetici , 83 (1). pp. 67-100. ISSN 0010-2571

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

270kB

URL Oficial: http://www.ems-ph.org/journals/show_abstract.php?issn=0010-2571&vol=83&iss=1&rank=5


URLTipo de URL
http://www.ems.orgInstitución


Resumen

Among the invariant factors g of a positive semidefinite analytic function f on R-3, those g whose zero set Y is a curve are called special. We show that if each special g is a sum of squares of global meromorphic functions on a neighbourhood of Y, then f is a sum of squares of global meromorphic functions. Here sums can be (convergent) infinite, but we also find some sufficient conditions to get finite sums of squares. In addition, we construct several examples of positive semidefinite analytic functions which are infinite sums of squares but maybe could not be finite sums of squares.


Tipo de documento:Artículo
Palabras clave:Hilbert’s 17th Problem; Sum of squares; Irreducible factors; Special factors.
Materias:Ciencias > Matemáticas > Teoría de números
Código ID:15125
Depositado:08 May 2012 10:18
Última Modificación:06 Feb 2014 10:17

Descargas en el último año

Sólo personal del repositorio: página de control del artículo